Hi I'm just starting on this site. I'm trying to figure out how to be less fatigued and more clear-headed so I can do my desk job well.
I would like your advice on what would make me less tired:
I learned that essential thrombocythemia (my marrow produces too many platelets) often causes fatigue and light-headedness. In fact a study found this is experienced by 64% of people with ET. But I also read that fatigue is a common side effect of taking hydroxyurea, especially after increasing… read more
I suspect it's the hydroxyurea dose. I had to stop taking it because of skin ulcer side effects, and do feel a bit less fatigued. Now relying on aspirin until am able to see a specialist. RBC keeps dropping far below normal range, however, and my hemo unconcerned. That I don't understand, so looking for better advice.
Hi, I also have ET with a lot of fatigue, I was on 2 per day and my platelets were still in700-800 so hemo increased to 3 per day…. A lot more fatigue, so he told me to take 2 per day and 2 anagrelide per day….fatigue is no better and I feel shaky… so I don’t know what to do either.
We never share your personal information with anyone.